The Michigan Mathematical Journal

On the least pair of consecutive quadratic nonresidues.

Adolf Hildebrand

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 34, Issue 1 (1987), 57-62.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003482

Mathematical Reviews number (MathSciNet)
MR873019

Zentralblatt MATH identifier
0617.10002

Digital Object Identifier
doi:10.1307/mmj/1029003482

Subjects
Primary: 11N25: Distribution of integers with specified multiplicative constraints
Secondary: 11A15: Power residues, reciprocity

Citation

Hildebrand, Adolf. On the least pair of consecutive quadratic nonresidues. Michigan Math. J. 34 (1987), no. 1, 57--62. doi:10.1307/mmj/1029003482. http://projecteuclid.org/euclid.mmj/1029003482.


Export citation